# SDR RAIA00707024

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 19,932 hours, 18,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3542 - STL - EMERGENCY LIGHT MAIN DOOR FLOOD LIGHT INOP.  MAINTENANCE RELAMPED BULB, OPS CHECK GOOD.
